# SDR SIMA20200918004

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 37,389 hours, 32,369 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SPAR 1 LOWER FLANGE CRACKED AT SCREW HOLE JUST OUTBOARD OF RIB 9 THRU TO THE RADIUS OF THE SPAR FACE.  C/A PERFORMED REPAIR OF LT WING SPAR 1, IAW EMB 145 SRM 57-20-05 STEP 3X.
